Hello,
I am very worried. I have mononucleosis and I was prescribed ativan for my anxiety in November. I was prescribed 2mg daily but I only took 0.5mg on an as needed basis because I hate taking medication. I have a tendency to obsess over my health and I am a major hypochondriac.
I took 0.5 mg for 18 days, then skipped a day, then took 0.25 mg, and I haven't taken any more in the past 5 days. I had a number of side effects while on it that I didnt like and I was terrified of addiction/dependance/withdrawal. When I got off of it, My anxiety actually got alot better and I started to feel good. But I noticed while I was on it I got feelings of tingles/zaps throughout my body, I dont know if it was the mono or the pills. But that is going away for the most part also. It only happens very occasionally now. I don't know what the actual withdrawal symptoms look like, but I do have some symptoms I notice. I am driving my family and my doctor crazy asking these questions as they all tell me I can't go through withdrawal on this amount.
I have occasional stomach cramping, and I also have anxiety but I have had that my whole life and especially with mono. I have a little trouble getting to sleep at night but eventually I do, and I get sleepy throughout the day without taking any medication, I get around 9 hours of sleep a night so I don't think I have insomnia. I just get little bouts of tingles here and there and the occasional headache as well that I manage easily with ibuprofen. My hands get shakey sometimes if I dont eat. It goes away when I do though. And last night I felt overheated as I was trying to fall asleep. I don't know if this is hormones or withdrawal.

I am just so worried I am going through withdrawal. It should be noted though that when I get out, see my friends, get my mind off of things, these symptoms go away. When I am at home resting I tend to over-think every little symptom and make it a catastrophe. I get paranoid that if I have a floater in my eye, I must be hallucinating or that if I feel shakey I will break out into convulsions. It looks stupid in writing but I get so worried.
Am I being irrational? And also, the amount that I took and for that period of time, if I was experiencing withdrawal, how long would it last? It's been 5 days now, so if this is withdrawal, would it be gone soon?

Thanks
Katie